MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X40; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X40; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 199723740S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: on (b)(6) 2022 the patient underwent a primary plif procedure.The procedure was completed without surgical delay.The following were postoperatively confirmed: the patient had fever, and the temperature did not return to normal.Some pus was discharged.After they continued medical follow-ups, they finally came to a conclusion to remove the implant in question.The removal procedure was completed on (b)(6) 2022, and the patient is under stable condition.They did not figure out what caused the events.No further information is available.This report is for one (1) 5.5 exp verse fen scr 7.0x40.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: additional product codes: nkb and kwq.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE FEN SCR 7.0X40
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key14958360
Report Number1526439-2022-00996
Device Sequence Number20198496
Product Code KWP
UDI-Device Identifier10705034444512
UDI-Public(01)10705034444512
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number199723740S
Device Catalogue Number199723740S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown